# SDR HEEA0014456

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4025008918
- Condition: Inoperative
- Location: Afcs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER DOES NOT COME ON-LINE.
